High Wind, Bent County
- When
- April 27, 11:00 AM MST to 3:00 PM MST
- Where
- Bent County forecast zone
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.955, -103.072 (the zone’s center; the record gives no point)
a strong upper level disturbance produced severe, damaging wind gusts and low visibilities due to blowing dust. Vehicle accidents occurred (five cars and two semi-trailers), as well as downed trees and roof damage.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Across the far southeast plains...a strong upper level disturbance produced severe, damaging wind gusts and low visibilities due to blowing dust. Vehicle accidents occurred (five cars and two semi-trailers), as well as downed trees and roof damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Apr 27, 10:32 AM MST, 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT SUN APR 27 2014 .UPDATE... ISSUED AT 1038 AM MDT SUN APR 27 2014 APPEARS CONVECTION HAS ALLOWED BAND OF HIGHER WINDS ALOFT TO REACH THE SURFACE OVER THE FAR SOUTHEAST PLAINS...WITH GUSTS TO 50 KTS AT KLAA. WILL ISSUE A HIGH WIND WARNING THROUGH THE AFTERNOON TO COVER THREAT OF STRONG GUSTS AS MAIN BAND OF WRAP AROUND PRECIP MOVES EAST THROUGH THE REGION. SOME REPORTS OF LOW VIS IN BLOWING DUST AS WELL...BUT WITH RAIN MOVING TOWARD THE AREA WON'T ISSUE ANY DUST HIGHLIGHTS FOR NOW. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 349 AM MDT SUN APR 27 2014 CURRENTLY...STRONG UPPER LEVEL LOW PRESSURE CENTER IS CURRENTLY SITTING OVER SOUTHEAST COLORADO. RADAR IS STARTING TO LIGHT UP ALONG THE PALMER DIVIDE...SOUTH ALONG THE I-25 CORRIDOR TO PUEBLO. A FEW LIGHTNING STRIKES ARE ALSO BEING SEEN WITH THIS ACTIVITY. TEMPERATURES ARE COOL...WITH GENERALLY 30S TO 40S UNDER THE DEVELOPING PRECIPITATION. OUT EAST AHEAD OF THE PRECIPITATION ITS CURRENTLY IN THE 50S. GUSTY NORTH WINDS HAVE FILTERED INTO THE PALMER DIVIDE REGION AND SHOULD ONLY STRENGTHEN AND SPREAD ACROSS THE PLAINS THROUGH THE EARLY MORNING HOURS. IT IS ALSO CURRENTLY SNOWING ACROSS THE HIGHER ELEVATIONS...WITH AREA WEBCAMS INDICATING SNOW LEVELS STILL ABOVE 9 TO 10 KFT. TODAY...MODELS ALL IN DECENT AGREEMENT WITH THE UPPER LEVEL LOW SHIFTING NORTHEAST INTO SOUTH CENTRAL NEBRASKA BY THIS AFTERNOON. FOLLOWED A BLEND OF THE RAP AND HRRR HIGH RES MODEL SOLUTIONS AS FAR AS EVOLUTION OF THE STORM SYSTEM. ALL SOLUTIONS ARE DEVELOPING A TROWAL...WHICH IS IN ITS FORMATION STAGE EARLY THIS MORNING...AND TRACKING IT EAST ACROSS THE PLAINS THROUGH THE AFTERNOON AND EXITING KIOWA COUNTY BY SUNSET. UNDER THE TROWAL PRECIPITATION BAND...EXPECT TO SEE PERIODS OF LIGHT TO MODERATE RAINFALL ALONG WITH A FEW THUNDERSTORMS. THE MAIN THREAT FROM THUNDERSTORMS WILL BE LIGHTNING. MOST AREAS ACROSS THE PLAINS...ESPECIALLY AREAS NORTH OF HIGHWAY 50...WILL SEE WETTING RAINS...WITH AROUND ONE TO TWO TENTHS OF AN INCH OF PRECIPITATION. SNOW LEVELS REMAIN TRICKY. THE STORM SYSTEM IS QUITE WARM AND SUGGESTS SNOW LEVELS REMAINING AROUND 9 KFT. HOWEVER...THE CONVECTIVE NATURE OF THE SHOWER ACTIVITY WILL LIKELY FORCE SNOW LEVELS DOWN...ESPECIALLY OVER TELLER COUNTY AND THE PALMER DIVIDE...TO NEAR 8 TO 7 KFT. GIVEN THE WARM GROUND SURFACE TEMPERATURES...WE WILL LIKELY NOT SEE MUCH IN THE WAY OF ACCUMULATIONS OVER THE PALMER DIVIDE. UP IN THE MOUNTAINS ABOVE 9 KFT THERE WILL LIKELY BE A SOLID 6 TO 10 INCHES OF SNOW ALONG THE CONTINENTAL DIVIDE...WHILE AREAS OF THE EASTERN MOUNTAINS SEE AROUND 3 TO 6 INCHES. THE OTHER MAIN FORECAST ISSUE FOR THIS AFTERNOON WILL BE THE WINDS. A STRONG PRESSURE GRADIENT AROUND THE UPPER LEVEL STORM SYSTEM WILL HELP TO GENERATE STRONG NORTH TO NORTHWEST WINDS ACROSS EASTERN COLORADO FOR THIS AFTERNOON. MODEL GUIDANCE SUGGESTS SUSTAINED WINDS APPROACHING 30 KTS WITH GUSTS IN EXCESS OF 50 KTS POSSIBLE. THIS WILL LEAD TO DANGEROUS DRIVING CONDITIONS DUE TO STRONG CROSS WINDS ON EAST-WEST HIGHWAYS. ANY LOOSE OUTDOOR ITEMS SUCH AS PLANTS AND LAWN FURNITURE SHOULD BE BROUGHT INDOORS. TONIGHT...THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO DRIFT NORTH ACROSS CENTRAL NEBRASKA. THIS WILL KEEP THE REGION UNDER STRONG NORTHERLY FLOW. MODELS ALL IN GOOD AGREEMENT WITH PRECIPITATION COMING TO AN END ACROSS THE PLAINS AROUND 00Z/MON AND FOLLOWED THIS TREND IN THE FORECAST. LIGHT SNOW SHOWERS WILL LIKELY CONTINUE ALONG THE CONTINENTAL DIVIDE TONIGHT WITH THE CENTRAL MOUNTAINS FAVORED DUE TO NORTHWESTERLY OROGRAPHIC UPSLOPE FLOW. TEMPERATURES WILL BE COOL TONIGHT WITH LOWER TO MID 30S EXPECTED FOR THE LOWER ELEVATIONS. GIVEN THE NEAR FREEZING TEMPERATURES...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD TAKE PRECAUTIONS TO PROTECT THEM. MOZLEY .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 349 AM MDT SUN APR 27 2014 ...CONTINUED COOL AND UNSETTLED... MODELS IN FAIRLY GOOD AGREEMENT WITH THE TRACK OF THE UPPER LOW THROUGH -----...AS IT MAKES SLOW PROGRESS ACROSS THE CENTRAL PLAINS BEFORE GRADUALLY LIFTING TO THE NORTHEAST INTO IA AND MN BY TUESDAY AFTERNOON. TRAILING ENERGY DROPPING DOWN THE WESTERN SIDE OF THE UPPER LOW WILL KEEP UNSETTLED WEATHER OVER THE REGION...ESPECIALLY ALONG THE CONTINENTAL DIVIDE WHERE PERIODIC LIGHT SNOW WILL CONTINUE...AND ACROSS NORTHERN AND EASTERN PORTIONS OF THE SOUTHEAST PLAINS AS ANOTHER LOBE OF ENERGY ROTATES GLANCES BY THE SOUTHEAST PLAINS ALONG THE WESTERN PERIPHERY OF THE UPPER LOW. OVERALL...ACCUMULATIONS REMAIN LIGHT AT THIS POINT. COULD BE FLIRTING WITH CRITICAL FIRE WEATHER CONDITIONS ON MONDAY ACROSS THE SOUTHEAST PLAINS WHERE WINDS WILL REMAIN QUITE STRONG...THOUGH WITH THE COOLER TEMPERATURES...DEW POINTS MAY NOT BE QUITE LOW ENOUGH TO HIT THE 3 HOUR WINDOW OF 15 PERCENT...SO NO FIRE WEATHER HIGHLIGHTS LOOK NECESSARY AT THIS POINT. TEMPERATURES WILL REMAIN BELOW NORMAL AND OVERNIGHT LOWS MONDAY NIGHT AND AGAIN TUESDAY NIGHT WILL STILL COME CLOSE OR HIT THE FREEZING MARK ACROSS THE SOUTHEAST PLAINS. TOO EARLY IN THE GROWING SEASON FOR FROST/FREEZE HIGHLIGHTS AS THESE DO NOT START UNTIL MAY 1ST. A REINFORCING SURGE OF COLD AIR DROPS THROUGH THE SOUTHEAST PLAINS TUESDAY NIGHT. WINDS AND CLOUDS BEHIND THIS MAY HELP KEEP TEMPERATURES SLIGHTLY ABOVE FREEZING ACROSS PORTIONS OF THE PLAINS. HOWEVER...MODELS DIFFER WITH QPF TUESDAY NIGHT...WITH GFS THE WETTEST MODEL...PRINTING 2-4 INCHES OF SNOW FOR THE SOUTHEAST MOUNTAINS. ECMWF ALSO SHOWS SOME SNOW FOR THE SE MTS/ADJACENT PLAINS...BUT IS MUCH LIGHTER...WHILE NAM IS VIRTUALLY DRY. FORECAST LEANS MORE TOWARDS THE ECMWF FOR NOW AS IT IS A NICE COMPROMISE. ANOTHER SHORTWAVE DROPS DOWN THE WESTERN SIDE OF THE BROAD UPPER LOW ACROSS CO ON WEDNESDAY. GFS AND ECMWF PULL THE H7 WINDS A LITTLE MORE OUT OF THE NORTHEAST PERHAPS GIVING THE SE MTS ANOTHER SHOT OF SOME SNOW. GFS IS MUCH HEAVIER THAN EC WITH QPF...SO UNCERTAINTY REMAINS HIGH. UPPER LOW PULLS AWAY TO THE NORTHWEST BY LATE IN THE WEEK...WITH FLOW ALOFT GRADUALLY BECOMING MORE WESTERLY WITH TIME. THIS WILL BODE FOR A GRADUAL WARM UP...THOUGH ECMWF BRINGS ANOTHER FRONT THROUGH THE SOUTHEAST PLAINS FRI NIGHT...WHICH GFS KEEPS WELL TO THE NORTH AND EAST. TOO SOON TO SAY WITH CONFIDENCE...SO HAVE TAPERED BACK THE WARM UP A FEW DEGREES. -KT && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1122 AM MDT SUN APR 27 2014 MAINLY VFR AT TAF SITES TODAY AND TONIGHT...THOUGH A FEW -SHRA BRUSH BY JUST EAST OF KCOS IN THE 18Z-20Z TIME PERIOD. MAIN STORY TODAY WILL BE STRONG N-NW WINDS...AS SURFACE AND UPPER LEVEL LOW PRESSURE REMAINS OVER WESTERN KS THROUGH THE DAY. EXPECT GUSTS IN THE 35-45 KT RANGE AT KCOS UNTIL 00Z-02Z...30-40 KTS AT KALS AND KPUB. WINDS WILL GRADUALLY DIMINISH AFTER SUNSET...THOUGH SPEEDS WILL REMAIN IN THE 10-20 KNOT RANGE MOST OF THE NIGHT. WITH UPPER LOW VERY SLOW TO MOVE AWAY FROM THE AREA MONDAY...EXPECT STRONG W-NW WINDS ONCE AGAIN...WITH GUSTS TO 25 KNOTS ALL TAF SITES BY 15Z-16Z. OVER THE MTS...PRECIP SLOWLY DIMINISHING LATE THIS MORNING...AND EXPECT GRADUALLY IMPROVING CONDITIONS FOR THE REMAINDER OF THE DAY. ON THE PLAINS...BAND OF -SHRA/-TSRA AND MVFR CIGS/VIS WILL CONTINUE TO SHIFT EASTWARD THROUGH 22Z...THEN GRADUALLY MOVE INTO KS BY 00Z. && .PUB WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 PM MDT THIS EVENING FOR COZ095>099. WINTER STORM WARNING UNTIL NOON MDT TODAY FOR COZ058-060-061-066- 068. && UPDATE...PETERSEN SHORT TERM...MOZLEY LONG TERM...KT AVIATION...PETERSEN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 624 AM MDT SUN APR 27 2014 COZ058>089-093>099-281230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 624 AM MDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL STORM SYSTEM WILL IMPACT SOUTHERN COLORADO THROUGH THIS EVENING. SNOW WILL CONTINUE ACROSS MOUNTAIN AREAS WITH SNOW LEVELS GENERALLY ABOVE 9000 FEET. LOCATIONS ALONG THE CONTINENTAL DIVIDE SHOULD SEE TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES...WHILE THE EASTERN MOUNTAINS WILL LIKELY SEE 3 TO 6 INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY OVER THE WEST SLOPES OF THE EASTERN MOUNTAINS. THUNDERSTORMS WILL MOVE ACROSS THE EASTERN PLAINS THROUGH THIS AFTERNOON. LIGHTNING IS THE PRIMARY THREAT...HOWEVER A FEW CELLS WILL LIKELY PRODUCE PEA SIZE HAIL. THUNDERSTORMS AND RAIN SHOWERS WILL MOVE ACROSS THE WALDO CANYON BURN SCAR THIS MORNING. WHILE MOST OF THE RAIN EXPECTED ON THE BURN SCAR WILL BE LIGHT AND LIKELY MIXED WITH SNOW...WE WILL HAVE TO WATCH IN CASE A STRONGER CELL HAPPENS TO MOVE ACROSS THE BURN SCAR. AS OF NOW...ANY FLASH FLOOD RISK ON THE WALDO CANYON BURN SCAR APPEARS LOW...BUT BE PREPARED IN CASE ONE OF THE STRONGER CELLS MOVES OVER SCAR. THUNDERSTORMS WILL MOVE OUT OF THE EASTERN PLAINS BY LATE AFTERNOON OR EARLY EVENING. STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE PLAINS FOR THIS AFTERNOON. WIND GUSTS TO NEAR 50 MPH ARE LIKELY WHICH WILL PRODUCE DANGEROUS CROSS WINDS ON EAST-WEST HIGHWAYS. SNOW WILL DISSIPATE TO LIGHT SNOW ALONG THE CONTINENTAL DIVIDE FOR TONIGHT. AN ADDITIONAL INCH OR TWO OF SNOW ACCUMULATION IS POSSIBLE BY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS THE MOUNTAINS OFF AND THROUGH TUESDAY. SHOWERS WILL BE MOST PERSISTENT ACROSS THE SAWATCH AND MOSQUITO RANGES...WHERE ADDITIONAL ACCUMULATIONS WILL RANGE FROM 2 TO 6 INCHES THROUGH THE PERIOD. THE REMAINDER OF THE MOUNTAINS WILL SEE AROUND 1 TO 3 INCHES. THE VALLEYS AND SOUTHEAST PLAINS WILL SEE ISOLATED RAIN AND MIXED RAIN AND SNOW SHOWERS AT TIMES THROUGH TUESDAY WITH LITTLE TO NO ACCUMULATION EXPECTED. ISOLATED TO SCATTERED SNOW SHOWERS WILL BE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY ACROSS THE MOUNTAINS AS ANOTHER DISTURBANCE MOVES ACROSS THE REGION. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE...PARTICULARLY ACROSS THE CENTRAL AND SOUTHEAST MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF SOUTHERN COLORADO. 88/31
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1008 AM MDT SUN APR 27 2014 COZ096-098-099-271630- EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO- SPRINGFIELD VICINITY/BACA COUNTY CO- 1008 AM MDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIOWA...PROWERS AND NORTH CENTRAL BACA COUNTIES UNTIL 1030 AM MDT... AT 1004 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG AND EAST OF HIGHWAY TWO EIGHTY SEVEN FROM NEAR EADS SOUTH TO NEAR SPRINGFIED. THESE STORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH. WIND GUSTS OF 50 TO 55 MPH AND LOCALIZED AREAS OF BLOWING DUST WILL BE POSSIBLE WITH THESE STORM. LOCATIONS IMPACTED INCLUDE... LAMAR...HOLLY...GRANADA...SHERIDAN LAKE...HARTMAN...BRANDON... TOWNER...BRISTOL...TWO BUTTES RESERVOIR...CHIVINGTON AND QUEENS RESERVOIR. LAT...LON 3764 10205 3763 10260 3860 10267 3861 10205 TIME...MOT...LOC 1604Z 298DEG 27KT 3809 10255 ETP
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1012 AM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST 4 W LAMAR 38.07N 102.69W
04/27/2014 M65 MPH PROWERS CO ASOS
&&
PJCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1033 AM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
04/27/2014 M60 MPH BACA CO ASOS
&&
PJCPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1035 AM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND GST 4 W LAMAR 38.07N 102.69W
04/27/2014 M66 MPH PROWERS CO ASOS
&&
CORRECTED EVENT
PJCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1058 AM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM NON-TSTM WND GST 17 NW TWO BUTTES 37.75N 102.60W
04/27/2014 M58 MPH PROWERS CO CDOT
&&
PJCPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1133 AM MDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM NON-TSTM WND GST 17 NW TWO BUTTES 37.75N 102.60W
04/27/2014 M58 MPH PROWERS CO CDOT
1010 AM TSTM WND GST 4 W LAMAR 38.07N 102.69W
04/27/2014 M66 MPH PROWERS CO ASOS
0920 AM NON-TSTM WND GST 9 S SPRINGFIELD 37.28N 102.61W
04/27/2014 M60 MPH BACA CO ASOS
0635 AM NON-TSTM WND GST 2 WNW SAGUACHE 38.10N 106.17W
04/27/2014 M59 MPH SAGUACHE CO AWOS
&&
PJCThe national radar mosaic for the moment the first event began.
3 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505614, 505615, 505616.